MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. RUSCH CRVD REINF CUFF ET 7.0MM; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL SDN. BHD. RUSCH CRVD REINF CUFF ET 7.0MM; TUBE, TRACHEAL (W/WO CONNECTOR
Model Number IPN040969
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported on (b)(6) 2022 that the doctor found the cuff to be leaking before use on a patient.A new device was changed.There was no impact on the patient.The device was not used on the patient.
 
Additional Manufacturer Narrative
(b)(4).The sample was returned for evaluation.A visual exam was performed and it was observed that there was tape on the tube and stain marks on the cuff indicating the tube has been used by the customer.Functional testing was then performed and the cuff was inflated between 20-30 mbar.The cuff could not stay inflated.The sample was then immersed in water for leak testing.Air bubbles were observed coming from the cuff sleeve.The area was observed under magnification and it was observed that there was poor welding on the cuff sleeve.A device history record review was performed and no relevant findings were identified.The complaint has been confirmed.A non-conformance was opened to address this issue.
 
Event or Problem Description
It was reported on (b)(6) 2022, that the doctor found the cuff to be leaking before use on a patient.A new device was changed.There was no impact on the patient.The device was not used on the patient.

Brand Name
RUSCH CRVD REINF CUFF ET 7.0MM
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key15744814
Report Number8040412-2022-00317
Device Sequence Number5355083
Product Code BTR
UDI-Device Identifier14026704340962
UDI-Public14026704340962
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIPN040969
Device Catalogue Number103902-000070
Device Lot NumberKME21J0617
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2022
Supplement Date Received by Manufacturer11/25/2022
Initial Report FDA Received Date11/07/2022
Supplement Report FDA Received Date11/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown